T Nation

After Glute Injection Small Bump at Injection Site

Thankfully it doesn’t hurt. But what is the reason for this to happen? Why does it feel sorta hard? What is it that makes the bump under the skin? It was only 1cc of test. Any advice or suggestions what to do?

It’s a bolus, make sure you do not pump it in too fast and make sure you rub it for a bit after injecting. It will be absorb. Move the site around, left to right, etc.

Are you sure it is spelled “bolus”? I did a search and nothing came up? Thank you for your reply though

Next time you inject make sure you’re practicing good techniques. Clean the site thoroughly, as well as the top of the vial with alcohol wipes before and after use. make sure after you inject you massage the area and/or take a nice warm shower to break down the compound a bit.

Bolus = a small rounded mass of a substance

Hmm, I have this too frequently and I am very careful about always wiping the top of the vial and the injection site with alcohol wipes, and inject slowly, as well as rotate injection sites (left buttocks, then right, etc). I’ll try massaging it and see if that helps.

What size is your needle?

I’m using 25 g, .5 inch. Should I use a higher gauge?

I know guys use that small of a needle, but usually with a smaller dose. Full cc injections should be done with 1 inch needles, which means 23g.

23? I’m doing SubQ, so I thought .5 inch was good. I also thought a lot (most) guys on here were using 28 g - 30 from what it sounded like.

I wouldn’t inject a full cc of an oil sq. Maybe someone who does will comment.

I’m actually only doing 80mg (less than half a ml) per shot. If that makes a difference.